# SDR CALA2022062001539

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 71,104 hours, 25,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: NA
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT EMERG EXIT LGTS ON LEFT KEPT COMING ON/OFF REPLACED FLIGHT DECK SWITCH ASSY ACP OPERATIONAL TEST 33-51-00 ADD EMPL ADD EMP:104366
